# SDR REXA2025022500218

- Difficulty date: February 3, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF L/H F.S. 280 BEAM IS BENT AND CORROSION BETWEEN LBL 9 TO LBL 27.  COMPLIED WITH BOMBARDIER GREO 670-53-11-579, REV. B, DATED 2013/05/01
